# SDR HEEA0016128

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 23063392
- Condition: Making Metal
- Location: Power Sect
- Part time: 519 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR DUE TO ENGINE OIL PRESSURE DROPPED TO ZERO AND METAL IN OIL.  CAUSE FOR LOSS OF OIL PRESSURE - A CRACKED SLEEVE ON AIRCRAFT LINE P/N 407-062-532-01.
